# SDR AALA20120910001

- Difficulty date: September 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 63,279 hours, 32,856 cycles
- Engine: Pwa JT8D217
- Engine time: 9,774 hours, 5,470 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E, A

## Discrepancy

LBB - INFLIGHT DFW-SAN.   CREW REPORTED RIGHT ENGINE OIL QUANTITY LOSS AND VIBRATIONS.  RIGHT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 15 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERETD LBB LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT LBB ON 09/10/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
